Journal Paper

Paper Information

Journal: گستره ریاضی
Year:1387 | Volume:3 | Issue:1
Start Page:43 | End Page:53

video

sound

Persian Version

View:

89

Download:

49

Cites:

Information Journal Paper

Title

SOME PROPERTIES OF ENTROPY FOR THE EXPONENTIATED PARETO DISTRIBUTION (EPD) BASED ON ORDER STATISTICS

Pages

 Start Page 43 | End Page 53

Abstract

 In this paper, we derived the exact form of the entropy for EXPONENTIATED PARETO DISTRIBUTION (EPD). Some properties of the entropy and MUTUAL INFORMATION are presented for ORDER STATISTICS of EPD. Also, the bounds are computed for the entropies of the sample minimum and maximum for EPD.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops